Diatomaceous Earth for Hair, Skin, Nails, Joints, Detoxing

Detox

5 star (3) 
  33%
4 star (1) 
  11%
(5) 
  56%


Posted by Rebecca (Phoenix, Az) on 07/06/2016
0 out of 5 stars

Started taking DE in morning (about1/8 teaspoon) and did not increase at all.Three days in I had nausea, headache and lower back ache which I understand is normal but then on 4th morning I had really cloudy urine with small amount of blood in it so I stopped. Anyone heard of this happening? Any advise or comments appreciated. Thanks.


Detox
Posted by Sarah (United Kingdom ) on 05/23/2016
0 out of 5 stars

Hi. I am hoping somebody can give me some advise or share their experience of taking diatomaceous earth please. I've been taking 1 heaped teaspoon a day and some days 2 heaped teaspoons to help detox for about 6 weeks. I had the same initial symptoms that are frequently mentioned in the first week. Headaches and a runny nose and then my tongue got a yellow coating which I still have but it is clearing up. I was fine except for noticing a few strange things that I cannot be sure about when I went to the toilet. Until this last week when I've become quite worried. It started with back pain during the night and then I had a slightly painful tingling prickly feeling on the palms of my hands and the souls of my feet which lasted a couple of days, now my joints are painful mainly in my fingers, wrists and knees. This is worrying me but I don't want to stop taking the DE if it is a harmless side effect of my body detoxing.

I should add that I considered myself to be in good health before I started taking DE but decided to do a detox as I changed to a vegan diet about 5 months ago.

Thank you so much in advance, Sarah


Detox
Posted by Rose (Tulss) on 02/07/2016
0 out of 5 stars

I just started diatamaceous earth food grade 2 days ago and I'm experiencing slight headaches, muscle soreness in my shoulders, a little nausea, weak, had heart palpitations earlier.. I'm taking an antibiotic augmenting and cranberry supplement pills and probiotics so maybe diatamaceous earth causing me to feel kinda like under the weather head hurts, feel like it's starting to get stuffy ..I don't really know for sure..Anybody on here have those effects when they first started on it? If so how long did they last..


Detox
Posted by Rachel (Flagstaff) on 10/10/2015
0 out of 5 stars

I have also been taking DE for about 2 weeks and am feeling tried and breaking out and experiencing headaches and dizziness. I want to know if this is just part of the detox and if you're still taking it. Does it get better? Thanks! Rachel


Detox
Posted by Smokeypokey (Ironwood, Michigan) on 06/13/2013
0 out of 5 stars

Hi. I just started taking DE about 2 weeks ago maybe. not sure exactly...

my integrative doctor suggested it. I suffer from food allergies that keep my body from absorbing nutrients and my hormones are being thrown out of balance. I have acne, which is my main consern right now. Also my hair sheds more than usual. Mood swings. Delayed periods. migraines.

So ive had my acne and other symptoms somewhat under control for about 5 months. I started breaking out and having the mood swings again before I started the DE. Well my break outs are getting worse and I feel terrible right now. More migraines. When will I start seing clearer skin? im out of town and trying to enjoy myself but I feel miserable and gross. My head hurts. I just dont feel right. I do get migraines from the weather changes and it is spring and thats the worst time for me with the migrianes. But if anyone can give me some advice or encouraging words that wud be great!!! Im so tired of this acne problem. I had it under control for a while and was looking forward to summer and enjoying my nice skin, but now im just sad and dont wana do anything...